MathSciNet Relay Station
MathSciNet bibliographic data
MR920801 93D15 (93C05 93C40)
Zhou, Kemin; Khargonekar, Pramod P. Robust stabilization of linear systems with norm-bounded time-varying uncertainty. Systems Control Lett. 10 (1988), no. 1, 17–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement